# SDR AALA971214

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495061
- Condition: Oil Leak
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SAT - FLT 0301 - AFTER TAKEOFF DFW DURING CLIMB-OUT, SMOKE NOTED IN CABIN WITH NO OTHER ABNORMAL INDICATIONS.  SMOKE SUBSEQUENTLY CLEARED AND AIRCRAFT PROCEEDED TO SAT, LANDING WITHOUT INCIDENT.  REPLACED RT ACM.  ACCOMPLISHED PACK BURN-OUT PROCEDURE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO SMOKE NOTED.  SYSTEM OPERATIONAL CHECKED NORMAL..  (X)
